Epistane - Feel weird

  1. Epistane - Feel weird


    I am on my 10th day of epistane. Lately i feel like I do not care about anything. I don't have any desire to see my girlfriend and I find myself sort of staring through my computer at the office from time to time. I am currently on 30 mgs. Has anyone felt like this on this PH?? I am not depressed or upset or anything I just feel "different."


  2. Your body may rely heavily on estrogen for mental stability. Try kicking back the Epi to 20mgs to see if that helps, otherwise stop all together.
    The Historic PES Legend
    •   
       


  3. first cycle?

  4. try taking dhea. 50mg 3x per day for the first few day, then drop it to 50mg before bed. see if this helps.
    sounds like could be lethargy, and like one dude said, your body could need estro for stability.

    dhea converts at a high rate to estro, but it wont be enough to cause any problems, just maintain.should help. dhea is a life saver for non aromatizing steroids w/o any test on cycle.

    you can buy it from wallyworld, wallgreens, or gnc if you have a gold card. or your local sup shop. get it in 25mg caps for flexibility on dosage.

Similar Forum Threads

  1. First time Cycling RPN havoc / Epistane - Feelings
    By Metal6 in forum Supplement Logs
    Replies: 13
    Last Post: 08-11-2015, 11:37 PM
  2. 7th day in cycle. Feeling weird
    By adampl2t in forum Cycle Logs
    Replies: 7
    Last Post: 09-11-2008, 05:44 PM
  3. Need help ASAP! Feeling weird
    By aculpep in forum Male Anti-Aging Medicine
    Replies: 8
    Last Post: 07-18-2007, 07:09 PM
  4. Feel weird when I take San V-12 Turbo
    By bt4ever in forum Supplements
    Replies: 5
    Last Post: 02-20-2005, 02:12 PM
  5. arm feels weird after inj.
    By corteztk1982 in forum Anabolics
    Replies: 2
    Last Post: 12-07-2003, 10:26 AM
Log in
Log in